# SDR RRXA98514

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 2772345
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FLOORBEAM AT FS 1500 LEFT CRACKED.  FABRICATED AND INSTALLED REPAIR DOUBLER, FILLER AND SHIM IAW FAA APPROVED ACMI SKETCH SK98464, DC-8 SRM 51-1-20D AND TREATED AREA IAW DC-8 SRM 51-1-8.
